# SDR IPXA2022020178560

- Difficulty date: January 10, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APM74691
- Condition: None
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING UPPER FUEL TANK STINGER #40 IS CRACK AT STA XCW=-46.5.REPAIRED CRACKED STRINGER #40 AT STA XCW=-34.5 AND XCW=-56.5 IN THE CENTER UPPER FUEL TANK IAW MD11 EA 011-5710-01-A9460 REV I/R AND UPS EO MD11-5710-82747-A FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 1/27/22 (MAJOR)
